Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Global Attractor for a Fourth-Order Parabolic Equation Modeling Epitaxial Thin Film Growth

Tom 60 / 2012

Ning Duan, Xiaopeng Zhao Bulletin Polish Acad. Sci. Math. 60 (2012), 259-268 MSC: 35B41, 35K35, 76A20. DOI: 10.4064/ba60-3-6

Streszczenie

This paper is concerned with a fourth-order parabolic equation which models epitaxial growth of nanoscale thin films. Based on the regularity estimates for semigroups and the classical existence theorem of global attractors, we prove that the fourth order parabolic equation possesses a global attractor in a subspace of $H^2$, which attracts all the bounded sets of $H^2$ in the $H^2$-norm.

Autorzy

  • Ning DuanCollege of Mathematics
    Jilin University
    Changchun, P.R. China, 130012
  • Xiaopeng ZhaoCollege of Mathematics
    Jilin University
    Changchun, P.R. China, 130012
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek